# SDR SWAA2022080538538

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST AFT LEFT SERVICE DOOR SLIDE LOWER BAR COVER IS CHAFFING TO SCUFF PLATE WHEN TO CLOSE DOOR 2022-398429 / [01] ADJUSTMENT SLIDE LOWER BAR COVER I.A.W MT 725-61-06-EA-SW;[02] TASK CARD COMPLETED
